# SDR V0XD20230406001

- Difficulty date: February 21, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV UNDERFLOOR GUSSET AT FRM 59-61 STGR 17L CORRODED OUT OF LIMITS.   REMOVED AND REPLACED GUSSET AT FRM 59-61 STGR 17L IAW EMB 145 SRM 51-40-02. SEE AVMAX WO: 81033 WC: 1093.
